MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXCAT3
Medical Device Problem Codes Failure to Advance (2524); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the plunger run under the lens and 'shred' them as the doctor said.Viscoelastic was used.Additional information has been requested and received stating that procedure was completed the same day with unspecified replacement iol.There are two medical device reports associated with this report.This file is 2 of 2.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23601207
Report Number9612169-2025-02316
Device Sequence Number15932058
Product Code MJP
UDI-Device Identifier00380658491185
UDI-Public(01)00380658491185(17)300601(11)250603(10)26039015
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCAT3
Device Catalogue NumberPXCAT3.130
Device Lot Number26039015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured06/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Patient SexUnknown